# SDR CALA2012101800681

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 47,864 hours, 24,955 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476122
- Part serial: 11587A
- Condition: Leaking
- Location: Aileron
- Part time: 47,860 hours, 24,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE ENG 1 A HYD PUMP LOW PRESS LIGHT ILLUMINATED. FOLLOWED BY GRADUAL DEPLETION OF SYS A HYD.  FLUID LEVEL, FOLLOWED B Y ELECT HYD A PUMP, PUMP LOW PRESSURE LIGHT.  FOUND A SYS LOWER AILERON PCU LEAKING REMOVED & REPLACED SYS A AILERON PCU IN REF TO AMM 27-11-71 LEAK & AMP; AJUSTMENT TEST GOOD . R & R  A SYS EDP & AMP; EMDP CASE DRAIN PLUS PRESSURE MODULE FILTERS FOR BOTH PUMPS. ALL CLEAN IAW 29-15-34 AND 29-15-91.
